标题:Mean-field backward stochastic volterra integral equations
作者:Shi, Y.;Wang, T.;Yong, J.
作者机构:[Shi, Y] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, T] Institute for Financial Studies, 更多
通讯作者:Shi, YF
通讯作者地址:[Shi, YF]Shandong Univ, Inst Financial Studies, Jinan 250100, Peoples R China.
来源:Discrete and continuous dynamical systems, Series B
出版年:2013
卷:18
期:7
页码:1929-1967
DOI:10.3934/dcdsb.2013.18.1929
关键词:Duality principle;Maximum principle;Mean-field backward stochastic Volterra integral equation;Mean-field stochastic Volterra integral equation
摘要:Mean-field backward stochastic Volterra integral equations (MFBSVIEs, for short) are introduced and studied. Well-posedness of MF-BSVIEs in the sense of introduced adapted M-solutions is established. Two duality principles between linear mean-field (forward) stochastic Volterra integral equations (MF-FSVIEs, for short) and MF-BSVIEs are obtained. A Pontryagin\'s type maximum principle is established for an optimal control of MF-FSVIEs.
收录类别:SCOPUS;SCIE
WOS核心被引频次:7
Scopus被引频次:7
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84879105336&doi=10.3934%2fdcdsb.2013.18.1929&partnerID=40&md5=7c01a1bdd4a92ff34d462073f3ac15b9
TOP